I act like I am so energized sometimes and cry soemtimes and I feel so unhappy. Sometimes just so mean, hard headed, say cruel things, and feel very sorry for it later.
I am scare that I will just give up and let my life go if I don't keep going. What I mean by this is I will not be active in my life.
Some days I push myself to do household chores.
I feel aweful because there are people on the streets and I am an at home wife. I used to work and get picked on by my family because I don't.
But honestly I just feel afraid that there are situations that will put me into another panic attack.
My feelings are hurt very easily by people who say things in the super market. Then I can't let it go.
Sometimes I can think of a whole list of reasons why I feel this way.
My husabnd wants me to speak with a counselor. I am afraid I might go on meds.
Why am I so emotional? When things should be fine.
Asked by Anonymous at 10:42 PM on Feb. 3, 2009 in Health
Answer by ReneeK3 at 10:50 PM on Feb. 3, 2009
Answer by Anonymous at 10:58 PM on Feb. 3, 2009
Answer by Anonymous at 12:08 AM on Feb. 4, 2009
Sounds like Borderline Personality Disorder. Borderline has ups and downs from day to day and are not as severe and intense as the up and down swings with Bi-polar. With a personality disorder, a counselor will probably recommend therapy rather than medication. Medication is only needed if your practitioner feels that there is a natural imbalance of the neurotransmitters in your nervous system that are responsible for mood. I wouldn't let anyone put you on medication (and no one will force you to take meds, you must decide) without trying some cognitive-behavioral therapy or whatever type of therapy they might suggest first. If therapy can't resolve the issues, you very well could need some medication to restore a natural balance in your nervous system. Try talking it out with a professional first and see where it takes you from there. Good luck!
Answer by NovemberLove at 12:33 AM on Feb. 4, 2009
Answer by younghyster2008 at 12:49 AM on Feb. 4, 2009
Answer by Med109 at 1:41 AM on Feb. 4, 2009